Thin Uterus Lining Should I Be Concerned

0 Replies
wannabemama - September 11

Since I came off the pill three months ago, I have noticed that my periods have been much shorter. For instance, before I ever started on the pill five and a half years ago, I would have moderately heavy periods that would last around five days. Then, when I started on the pill, they would still last five days, but were much lighter. Now, they are a little heavier, but only last about two days, with about two or three days of spotting leading up to it. They still come regularly, and I ovulate regularly. I'm just concerned that the lining of my uterus has become thin, and might cause problems for implantation to take place. Does anybody have any input?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?